# SDR C2XA10IA076

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 20,333 hours, 10,898 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 0860202001
- Part serial: 602020746
- Condition: Discharged
- Location: Hydraulic Sys
- Part time: 20,344 hours, 10,904 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2412, THE CREW REPORTED THAT THE LANDING GEAR TOOK LONGER THAN NORMAL TO RETRACT, AND RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE LANDING GEAR HYDRAULIC ACCUMULATOR, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
